Journal of Biomathematics

Items 1-5 of 26
«Preious | of 6 | Next»
1

Periodic Solution for Nonautonomous Stage-Structured Competitive System with Time Delays and Cannibalism

JOURNAL OF BIOMATHEMATICS, Volume 26, Issue 01,2011, Pages 1-8, Dol:

2

Oscillatory Behavior of Solutions to Higher Order Linear Functional Equations

JOURNAL OF BIOMATHEMATICS, Volume 26, Issue 01,2011, Pages 9-16, Dol:

3

The Optimal Control for a Class of Fractional Differential Equations

JOURNAL OF BIOMATHEMATICS, Volume 26, Issue 01,2011, Pages 17-24, Dol:

4

Permanence and Periodic Solution for a Two-Species Competitive System with Stage Structure

JOURNAL OF BIOMATHEMATICS, Volume 26, Issue 01,2011, Pages 25-33, Dol:

5

Existence and Multiplicity of Solutions for Fourth-Order Neumann Boundary Value Problem with Parameters

JOURNAL OF BIOMATHEMATICS, Volume 26, Issue 01,2011, Pages 34-42, Dol:

Items 1-5 of 26
«Preious | of 6 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn